Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Feeling dizzy and nausea

I Have fusion at C5C6C7 I have very tight back of the head and neck muscles, which radiate to tight muscles in chest and arms. I am getting nausea and dizzy feelings, has anyone else experiences these sensations. I go to a physio twice a week for neck and shoulder massage along with application at the same time of the TENS machine. 

advertisement

Comments

  • robinflrrobinfl Merritt Island FLPosts: 42

    I have problems at C/5/6/7 nausea, dizzy and itching after a cortisone shot. Didn't put it together right away because it was 8 hours after. the shot but when it happened twice I got the message.  

Sign In or Register to comment.